# SDR DL72W010024

- Difficulty date: January 5, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N2820W
- Make and model: Boeing 727247
- Aircraft serial: 21058
- Aircraft time: 76,698 hours, 52,031 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Cracked
- Location: L/H Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK IN LOWER SKIN OF LT ELEVATOR I/B AND FWD OF TAB CONTROL ROD CUTOUT.  REPAIRED PER SRM 55-20-3.
